# SDR FDEA201301240168

- Difficulty date: January 24, 2013
- Submitted: January 30, 2013
- Operation: Air carrier
- Aircraft: N591FE
- Make and model: Doug MD-11F
- Aircraft serial: 48527
- Aircraft time: 67,457 hours, 13,311 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Eroded
- Location: Rt Wing Slat
- Component: Slat Assy, Doug
- Component part number: NRB6224510
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 1 L/E SLAT INBD PERFORMANCE FILLET SURFACE FOUND ERODED.  REPAIRED IAW EA 1-5750-163572.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100 REVISION 116.
